Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 27, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 6, 2017, 7:27 PM CST for Johnson County, Leavenworth County, Wyandotte County, Kansas; 6 counties in Missouri. It was in force for 48 min. 41 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 7:27 PM CST (01:27 UTC)
- Expired
- Mar 6, 2017, 8:15 PM CST
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Clinton County, MO, Jackson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 41 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 7:29 PM CST | HAIL 1 | 2 W Shawnee, KS | EM RELAYED REPORT FROM SPOTTER OF 1 INCH HAIL NEAR K-7 AND SHAWNEE MISSION PARKWAY. |
| Mar 6, 7:32 PM CST | TSTM WND GST 60 | 1 Nnw Platte Woods, MO | REPORTED NEAR I-29 AND BARRY RD. |
| Mar 6, 7:34 PM CST | HAIL 1.75 | 3 Sw Shawnee, KS | . |
| Mar 6, 7:34 PM CST | HAIL 2 | 2 Nne Lenexa, KS | |
| Mar 6, 7:34 PM CST | HAIL 2 | 3 Sw Shawnee, KS | . |
| Mar 6, 7:38 PM CST | HAIL 1.75 | 2 W Shawnee, KS | EM RELAYED REPORT FROM SPOTTER OF GOLF BALL SIZE HAIL AT K-7 AND SHAWNEE MISSION PARKWAY. |
| Mar 6, 7:45 PM CST | HAIL 1.75 | 3 Sse Lake Quivira, KS | GOLF BALL SIZE HAIL REPORTED ON W 71ST ST NEAR WIDMER RD. |
| Mar 6, 7:46 PM CST | HAIL 1.75 | 1 N Lake Quivira, KS | MEDIA REPORTS GOLF BALL SIZE HAIL ON THE GROUND 3 MILES EAST OF EDWARDSVILLE ON HWY 32. |
| Mar 6, 7:46 PM CST | HAIL 2 | 2 Sw Kansas City Kansas, KS | |
| Mar 6, 7:47 PM CST | HAIL 1 | 2 Sw Edwardsville, KS | 1 INCH HAIL REPORTED NEAR 47TH ST AND MONTICELLO RD. |
| Mar 6, 7:49 PM CST | TSTM WND DMG | 2 N Kansas City Intl Ar, MO | *** 1 INJ *** TRACTOR TRAILER OVERTURNED DUE TO WINDS. |
| Mar 6, 7:49 PM CST | TSTM WND DMG | 2 N Kansas City Intl Ar, MO | TRACTOR TRAILER OVERTURNED DUE TO WINDS. |
| Mar 6, 7:49 PM CST | HAIL 1.5 | Merriam, KS | SPOTTER REPORTED 1.5 INCH HAIL IN MERRIAM. |
| Mar 6, 7:50 PM CST | TSTM WND DMG | 1 Ssw Kansas City, MO | ROOF DAMAGE TO THE WESTON HOTEL. |
| Mar 6, 7:50 PM CST | TSTM WND DMG | 2 S Kansas City, MO | DAMAGE TO THE FRONT OF A CONDO BUILDING. |
| Mar 6, 7:50 PM CST | HAIL 0.88 | Muncie, KS | . |
| Mar 6, 7:54 PM CST | TSTM WND DMG | 4 S Kansas City, MO | WINDOWS BLOWN OUT OF BUSINESS IN WESTPORT |
| Mar 6, 7:54 PM CST | TSTM WND DMG | 4 S Kansas City, MO | WINDOWS BLOWN OUT OF BUSINESS IN WESTPORT. |
| Mar 6, 7:55 PM CST | TSTM WND DMG | 1 S Kansas City, MO | POWER LINES AND TREES DOWN. |
| Mar 6, 7:55 PM CST | TSTM WND DMG | 1 Ssw Kansas City, MO | ROOF DAMAGE TO THE WESTON HOTEL. |
| Mar 6, 7:55 PM CST | TSTM WND GST 65 | 2 Sw Kansas City Kansas, KS | SPOTTER REPORTED 60-70MPH ESTIMATED WINDS WITH DIME SIZE HAIL NEAR 18TH STREET AND I-70. |
| Mar 6, 7:55 PM CST | TSTM WND GST 68 | 1 Nw Mosby, MO | KGPH MEASURED 59 KNOT GUST. |
| Mar 6, 7:55 PM CST | TSTM WND GST 75 | 1 S Kansas City, MO | . |
| Mar 6, 7:55 PM CST | HAIL 1.25 | 1 S Kansas City, MO | . |
| Mar 6, 7:57 PM CST | HAIL 1.25 | 5 Ssw Kansas City, MO | HALF DOLLAR SIZE HAIL REPORTED AT 50TH ST AND STATE LINE RD. |
| Mar 6, 8:01 PM CST | HAIL 1.75 | 1 W Raytown, MO | GOLF BALL SIZE HAIL REPORTED AT HWY 350 AND 63RD ST. |
| Mar 6, 8:04 PM CST | HAIL 1 | 2 Nne Raytown, MO | . |
| Mar 6, 8:05 PM CST | TSTM WND DMG | 1 Ne Lee'S Summit, MO | DISPATCH REPORTED ROOF BLOWN OFF HOUSE, ALONG WITH OTHER DAMAGE, NEAR INDEPENDENCE AVE AND ENGLISH MANOR DR. |
| Mar 6, 8:05 PM CST | TSTM WND DMG | 4 Ene Lawson, MO | 6 INCH LIMBS DOWN |
| Mar 6, 8:05 PM CST | TSTM WND DMG | 4 Ene Lawson, MO | 6 INCH LIMBS DOWN. |
| Mar 6, 8:05 PM CST | HAIL 1 | 3 W Sugar Creek, MO | . |
| Mar 6, 8:05 PM CST | HAIL 2 | Independence, MO | |
| Mar 6, 8:07 PM CST | HAIL 1 | 1 Ssw Unity Village, MO | QUARTER SIZE HAIL REPORTED AT HWY 50 AND I-470. |
| Mar 6, 8:08 PM CST | TSTM WND GST 64 | 2 Ene Unity Village, MO | KLXT MEASURED 56 KNOT GUST. |
| Mar 6, 8:08 PM CST | HAIL 1 | 2 Ese Independence, MO | SPOTTER REPORTED 1 INCH HAIL NEAR 23RD ST AND LEES SUMMIT RD. |
| Mar 6, 8:09 PM CST | HAIL 0.5 | 1 N Randolph, MO | . |
| Mar 6, 8:11 PM CST | HAIL 1 | 3 Nw Lake Tapawingo, MO | AMBULANCE REPORTED QUARTER SIZE HAIL AT CENTERPOINT HOSPITAL IN INDEPENDENCE . |
| Mar 6, 8:11 PM CST | HAIL 1.75 | 2 Ene Independence, MO | RELAYED REPORT OF GOLF BALL SIZE HAIL AT HWY 291 AND SALISBURY RD. |
| Mar 6, 8:15 PM CST | HAIL 1.75 | 5 Wsw Buckner, MO | |
| Mar 6, 8:20 PM CST | HAIL 0.25 | 2 Wnw Missouri City, MO | . |
| Mar 6, 8:20 PM CST | TORNADO | Oak Grove, MO | *** 15 INJ *** SIGNIFICANT DAMAGE TO HOMES IN OAK GROVE. NO INJURIES ARE LIFE THREATENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 39 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 2:27 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 707 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1970 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.4
The text
As transmitted.
093
WUUS53 KEAX 070127
SVREAX
KSC091-103-209-MOC047-049-095-107-165-177-070215-
/O.NEW.KEAX.SV.W.0027.170307T0127Z-170307T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
727 PM CST MON MAR 6 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Wyandotte County in northeastern Kansas...
Southeastern Leavenworth County in northeastern Kansas...
Northeastern Johnson County in east central Kansas...
Clay County in west central Missouri...
Southeastern Clinton County in northwestern Missouri...
Western Ray County in west central Missouri...
Southwestern Lafayette County in west central Missouri...
Southeastern Platte County in west central Missouri...
Jackson County in west central Missouri...
* Until 815 PM CST
* At 727 PM CST, a severe thunderstorm was located over Basehor,
moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Overland Park, Independence, Lee's Summit, Shawnee,
Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Prairie
Village, Grain Valley, Lansing, Excelsior Springs, Merriam,
Mission, Smithville, Kearney and Oak Grove.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 33.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 34.
Interstate 35 in Kansas between mile markers 224 and 235.
Interstate 29 between mile markers 0 and 16.
Interstate 635 between mile markers 0 and 12.
Interstate 470 between mile markers 2 and 16.
Interstate 435 between mile markers 3 and 71.
Kansas Turnpike between mile markers 225 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CST for northeastern
and east central Kansas...and north central, northwestern and west
central Missouri.
LAT...LON 3916 9485 3930 9488 3953 9417 3952 9407
3892 9403 3892 9411 3890 9412 3898 9494
TIME...MOT...LOC 0127Z 270DEG 49KT 3916 9498
HAIL...1.00IN
WIND...60MPH
$$
GitroWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:12 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 6, 5:12 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
512 PM CST Mon Mar 6 2017
.Discussion...
Issued at 225 PM CST MON MAR 6 2017
A rather active 24 hour period is in store with multiple weather
hazards possible. The first hazard will reside with the ongoing Wind
Advisory in effect until 6 pm this evening. Strong southwesterly
winds in excess of 30 mph will continue to gust up to 45 mph through
the remainder of the afternoon and early evening ahead of a strong
cold front.
The frontal boundary will be the triggering mechanism for the next
weather hazard in the form of severe weather potential this evening.
Taking a look at the pattern aloft, water vapor imagery depicts a
negatively tilted upper-level trough now entering the Northern
Plains. A surface low underneath the trough axis will continue to
strengthen and push northeastward into southern Manitoba after
sunset. This feature will maintain existing warm air advection and
moisture return ahead of the southern extent of the boundary. As the
parent storm system rapidly matures by the late afternoon, the
associated cold front will quickly push through northwestern
Missouri just before sunset and will be the focus for a brief period
of convection through the early evening hours.
Light to moderate rain showers were noted parallel to a vort lobe
across central to northeastern Missouri through the late morning and
early afternoon. Extensive low level stratus within the warm sector
has created a capping inversion across the entire forecast area.
Thus this activity and any subsequent activity will be limited with
regard to deepening updraft potential until synoptic scale lifting
occurs along the frontal boundary. Once this occurs, MUCAPE values
between 1000 to 1500 J/kg will combine with ample deep layer shear
to sustain updrafts along the frontal boundary. With LCL heights
near 500 m and sufficient low level wind shear to generate 0 to 1 km
helicity values of 300 to 400 m2/s2, a few tornadoes, perhaps
strong, are possible within embedded supercells near the boundary.
Aside from the tornadic potential, large hail and damaging winds are
also in play as the event unfolds. Large hail potential is likely
within rotating updrafts, particularly in light of WBZ heights below
10 kft. Finally damaging winds are also possible as the convection
becomes more linear with time as the frontal boundary approaches the
I-35 corridor. With 40+ mph wind gusts already in place upon the
arrival of the front, severe winds will not be difficult to
materialize. The progressive nature of the system with PWAT values
near 1 inch will limit the overall flash flood risk, and rainfall
totals should generally remain below 1 inch through the duration of
the event.
The final hazard resides with rapidly decreasing dewpoints and
subsequent fire weather danger behind the cold front. Upstream obs
depict dewpoint values in the upper teens and this trend is expected
to overtake the forecast area beginning late tonight through much of
Tuesday. A Red Flag Warning remains in effect for northwest Missouri
through 8 pm today. Fire weather concerns will increase further
tomorrow afternoon despite chances for precipitation this evening.
Have thus upgraded the existing Fire Weather Watch to a Red Flag
Warning for Tuesday afternoon. Also have issued a Fire Weather Watch
for the remaining CWA, though some uncertainty remains with the
extent of dewpoint values that far east. See Fire Weather Discussion
for details.
Above normal temperatures will persist through the remainder of the
work week with a return of precip chances as early as Thursday.
Better chances for widespread precipitation will then arrive by
Saturday as a clipper system pushes through the area through the
early weekend.
&&
.Aviation...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 502 PM CST MON MAR 6 2017
Gusty southwesterly winds, peaking near 45 mph, will remain in
place ahead of a cold front which will push through the terminals
early in the forecast period. Thunderstorms are expected along the
frontal boundary with the primary hazard being isolated strong
winds. Storms will be brief, generally only lasting an hour or
two. While gusts will drop off behind the front, increased winds
will persist overnight underneath clearing sky conditions. Wind
gusts near 30 kts will return to the area Tuesday morning out of
the WSW.
&&
.Fire Weather...
Issued at 225 PM CST MON MAR 6 2017
A cold front will push through northwest Missouri Monday evening
and will bring a dry air mass into the forecast area behind the
boundary. This will decrease dewpoint values into the upper teens
to lower 20s. Combined with gusty winds, up to 40 mph by Tuesday
afternoon, critical fire weather conditions will remain in place
until Tuesday evening.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning from 11 AM to 6 PM CST Tuesday for KSZ025-057-
060-102>105.
Wind Advisory until 6 PM CST this evening for KSZ025-057-060-
102>105.
Red Flag Warning until 8 PM CST this evening for KSZ025-102.
MO...Red Flag Warning from 11 AM to 6 PM CST Tuesday for MOZ001-002-
004-011>014-020>023-028>031-037>039-043>045-053-054.
Wind Advisory until 6 PM CST this evening for MOZ001>008-011>017-
020>025-028>033-037>040-043>046-053-054.
Red Flag Warning until 8 PM CST this evening for MOZ001-002-011-
012-020.
Fire Weather Watch from Tuesday morning through Tuesday
afternoon for MOZ003-005>008-015>017-024-025-032-033-040-
046.
&&
Discussion...Welsh
Aviation...Welsh
Fire Weather...WelshHazardous weather outlook, Mar 6, 4:39 AM CST, 14 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 439 AM CST Mon Mar 6 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071045- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 439 AM CST Mon Mar 6 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight A line of scattered thunderstorms is expected to develop across northwest MO and far northeast KS late this afternoon, and will increase in coverage and intensity as the line progresses southeast this evening. Large hail and damaging winds are possible across the outlook area, and an isolated tornado or two cannot be ruled out especially along and southeast of Interstate 35. Strong winds will continue throughout the day, but will gust even higher after sunrise, reaching 45 to perhaps even 50 mph during the afternoon. Gusty winds are also expected behind the cold front this evening, and will combine with rapidly falling humidity to raise the wildfire danger across far northeast KS and northwest MO after the front passes. More detailed information can be accessed at... http://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very dry air and strong winds are expected throughout the region Tuesday, creating the very high wildfire concerns throughout the daylight hours. More detailed information can be accessed at... http://www.weather.gov/eax/hwo
In the hours before
Local storm report, Mar 6, 7:00 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL PARNELL 40.44N 94.62W
03/06/2017 E0.75 INCH NODAWAY MO FIRE DEPT/RESCUE
DIME SIZE HAIL IN PARNELL. TIME ESTIMATED.
&&
LGLocal storm report, Mar 6, 7:03 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 3 SE EASTON 39.31N 95.07W
03/06/2017 E1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
EM REPORTS GOLF BALL SIZE HAIL AT 207TH AND
SPRINGDALE ROAD.
&&
LGLocal storm report, Mar 6, 7:06 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
706 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 1 ENE RAVENWOOD 40.36N 94.65W
03/06/2017 E1.75 INCH NODAWAY MO TRAINED SPOTTER
UP TO GOLF BALL, SAW A LOT OF QUARTER SIZE
AS WELL. HAIL IS COVERING THE ROADS.
&&
STGLocal storm report, Mar 6, 7:07 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL RAVENWOOD 40.36N 94.67W
03/06/2017 E1.50 INCH NODAWAY MO TRAINED SPOTTER
EM RELAYED REPORT FROM SPOTTER OF PING PONG
BALL SIZE HAIL IN RAVENWOOD .
&&
LGLocal storm report, Mar 6, 7:13 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 5 NW RAVENWOOD 40.40N 94.74W
03/06/2017 NODAWAY MO PUBLIC
EM RELAYED REPORT FROM CITIZEN OF SHED BLOWN
INTO ROAD ON 220TH STREET NEAR RAVENWOOD.
&&
LGLocal storm report, Mar 6, 7:23 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TORNADO 3 N KANSAS CITY INTL AR 39.33N 94.72W
03/06/2017 PLATTE MO TRAINED SPOTTER
SPOTTER REPORTS A TORNADO .
&&
STGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:43 PM CST | Severe Thunderstorm Warning | EAX | Doniphan | 47 min |
| Mar 6, 6:53 PM CST | Severe Thunderstorm Warning | EAX | Leavenworth | 37 min |
| Mar 6, 6:59 PM CST | Tornado Warning | EAX | Leavenworth | 31 min |
| Mar 6, 7:06 PM CST | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 39 min |
| Mar 6, 7:12 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 33 min |
| Mar 6, 7:36 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Miami | 54 min |
| Mar 6, 7:55 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 35 min |
| Mar 6, 8:18 PM CST | Severe Thunderstorm Warning | EAX | Linn, Miami | 27 min |
| Mar 6, 8:25 PM CST | Flash Flood Warning | EAX | Johnson, Leavenworth, Wyandotte | 3 hr |
| Mar 6, 8:25 PM CST | Severe Thunderstorm Warning | EAX | Linn, Miami | 35 min |
| Mar 7, 11:07 AM CST | Wind Advisory | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 5 hr |
| Mar 7, 3:44 PM CST | Fire Weather Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 10 hr |
| Mar 6, 6:12 PM CST | Tornado Warning | EAX | Andrew, Holt, Nodaway | 33 min |
| Mar 6, 6:22 PM CST | Tornado Warning | EAX | Holt, Nodaway | 23 min |
| Mar 6, 6:39 PM CST | Special Weather Statement | EAX | Buchanan | 36 min |
| Mar 6, 6:52 PM CST | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Worth | 38 min |
| Mar 6, 7:03 PM CST | Tornado Warning | EAX | Andrew, Buchanan, DeKalb, Gentry | 27 min |
| Mar 6, 7:18 PM CST | Tornado Warning | EAX | Buchanan, Clay, Platte | 14 min |
| Mar 6, 7:26 PM CST | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clay, Clinton, DeKalb, Platte | 34 min |
| Mar 6, 7:27 PM CST | Tornado Warning | EAX | Harrison, Mercer | 33 min |
| Mar 6, 7:29 PM CST | Tornado Warning | EAX | Clay, Clinton, Platte | 31 min |
| Mar 6, 7:33 PM CST | Tornado Warning | EAX | Daviess, DeKalb, Harrison | 27 min |
| Mar 6, 7:48 PM CST | Tornado Warning | EAX | Mercer, Putnam | 27 min |
| Mar 6, 7:50 PM CST | Tornado Warning | EAX | Caldwell, Clinton, Daviess | 25 min |
| Mar 6, 7:59 PM CST | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 31 min |
| Mar 6, 8:06 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Daviess, Grundy, Jackson and 7 more | 24 min |
| Mar 6, 8:11 PM CST | Tornado Warning | EAX | Caldwell, Daviess, Livingston | 23 min |
| Mar 6, 8:15 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Cass, Henry, Jackson, Johnson, Lafayette and 1 more | 45 min |
| Mar 6, 8:19 PM CST | Tornado Warning | EAX | Jackson, Johnson, Lafayette | 26 min |
| Mar 6, 8:32 PM CST | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Grundy, Lafayette, Linn and 7 more | 28 min |
| Mar 6, 8:33 PM CST | Tornado Warning | EAX | Carroll, Chariton, Saline | 27 min |
| Mar 6, 8:55 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Lafayette and 6 more | 35 min |
| Mar 6, 8:57 PM CST | Special Weather Statement | EAX | Adair, Linn, Macon, Schuyler | 33 min |
| Mar 6, 8:58 PM CST | Tornado Warning | EAX | Bates, Henry | 32 min |
| Mar 6, 8:59 PM CST | Special Weather Statement | EAX | Bates, Henry, Johnson | 46 min |
| Mar 6, 9:01 PM CST | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson, Pettis | 29 min |
| Mar 6, 9:04 PM CST | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 41 min |
| Mar 6, 9:10 PM CST | Tornado Warning | EAX | Chariton, Linn, Macon | 35 min |
| Mar 6, 9:23 PM CST | Tornado Warning | EAX | Cooper, Pettis, Saline | 37 min |
| Mar 6, 9:28 PM CST | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Macon, Pettis, Randolph and 1 more | 47 min |
| Mar 6, 9:40 PM CST | Tornado Warning | EAX | Macon | 9 min |
| Mar 6, 9:56 PM CST | Tornado Warning | EAX | Cooper, Howard | 11 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.